# SDR AALA20130109004

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 35,718 hours, 15,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 328 FLOORBEAM, UPPER CAP CUT (BETWEEN FLOORBOARDS) FROM BUTTLINE 0 TO RIGHT BUTTLINE 57 CORRODED.  INSTALLED UPPER CAP PER SRM 53-10-51-2R-7.
